Title: Algebraic and spectral properties of general Toeplitz matrices
Authors: Bultheel, Adhemar ×
Carrette, Pierre #
Issue Date: Jan-2003
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM journal on control and optimization vol:41 issue:5 pages:1413-1439
Abstract: We consider problems related to the generalization of the classical Fourier basis to a basis of rational functions with prescribed poles outside the unit disk. We give some generalizations about the convergence and estimation of the Fourier coefficients with respect to this generalized basis. We also consider a rational generalization of the classical Toeplitz matrices and consider the asymptotic distribution of their spectrum. These bases and general Toeplitz matrices were considered by Ninness et al. in the context of least-squares system estimation where the prescribed poles allow to incorporate a priori knowledge into the system dynamics of the model.
ISSN: 0363-0129
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science